# SDR TRBA2009033SUP

- Difficulty date: March 6, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 30,093 hours, 28,020 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Part serial: KH69
- Condition: Failed
- Location: Hyd System
- Part time: 18,854 hours, 21,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT AND GIVING LOW PRESSURE WARNING.  RETURN BACK TO STATION (SJU).  ITEM DEFERRED ON MEL NR 29-01 AUTH NR 030060-C.  ON 03-16-09 AT SJU (TAT: 30151.44  TAC: 28084), REMOVED AND REPLACED ACW DRIVEN HYD PUMP AS PER JIC NR 29-10-00.  THIS ACTION CLEARS MEL NR 29-01 AUTH NR 030060-C.
